# SDR FDEA201610223678

- Difficulty date: October 22, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 80,501 hours, 18,469 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING THE RT WING NR 4 L/E SLAT,  FOUND THE SLAT DRIVE CABLE HAS A BROKEN BRACKET HOLDING THE PULLEY. JUST I/B OF  DRIVE SLAT TRACK.  , INSTALLED A NEW RT NR 4 SLAT RETRACT PULLEY AND BRACKET. TORQUED BOLTS TO BRACKET AND PULLEY IAW AMM 20-50-02-2.  INSTALLED A NEW RT NR 4 SLAT RETRACT CABLE.  CABLE RUN IS ROUTED AND CONNECTED IAW AMM 27-80-00-5.   ADJUSTED CABLE TENSIONS FOR SLAT EXTEND AND RETRACT CABLES 6,7, & 8 AND SAFTIED ALL TURNBARRELS IAW AMM 11-27-80-00-5.
